# SDR DL76S040326

- Difficulty date: April 9, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 55,119 hours, 26,943 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Mid Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING EMBER FELL OUT OF OVERHEAD AREA IN MID GALLEY.  MTC PULLED CEILING PNLS DOWN IN MID GALLEY AREA.  INSPECTED LIGHTING FIXTURES AND WIRING.  INSPECTED C/B PANEL AND COFFEMAKERS AND WIRING.  NO PROBLEMS FOUND.  A/C OK FOR SERVICE.
